# SDR SWAA030045

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 55,765 hours, 54,959 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: AV13J5144
- Condition: Faulty
- Location: Lt Mlg W/W
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION, T/E FLAPS WOULD NOT EXTEND.  REMOVED AND REPLACED FLAP BYPASS VALVE PER MM.
